# SDR MWEA96544

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 389/412/415
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND THREE DENTS IN FUSELAGE SKIN AT STA'S 389, LONG 20R, STA 412, LONG 19R AND STA 415, LONG 25R.  INSTALLED REPAIRS IAW SRM 53-04, FIG 38, VIEWS 3 AND F.
